# SDR TRBA20120919001

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,599 hours, 32,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY FLOOR LIGHTING IN GALLEY AREA WAS LOOSE & NEEDS A COVER.  THE ACFT WAS REMOVED FROM SERVICE.  REINSTALLED COVER AND RESECURED GALLEY AREA FLOOR EMERGENCY LIGHTING STRIPS AND OPERATIONALY TESTED IAW JIC 33-50-00-OPT-10000.  TESTED SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
